# SDR UALA2013061204046

- Difficulty date: June 11, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,550 hours, 16,953 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: M734284AF
- Part serial: 62
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AC BUSS INOPERATIVE LIGHT ON WITH LT UTILITY BUSS, BUSS POWER ON.   LEFT GCU REPLACED IAW AMM, GROUND TESTED OK.
